# SDR HNAA2024101800996

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,856 hours, 42,356 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 REV DISAGREE DISPLAYED ON TAKEOFF (DEACTIVATED AND STOWED ENG #2 T/R).  MEL   17OCT24  07:05  SBY  C29104  78-2  ENG 1 OR 2 REV DISAGREE MESSAGES.  FACT  18OCT24  06:33  SBY  R&R STOW SWITCHEWS 2L1 AND 2U1 CHECKED RIGGING OF ALL 4 STOW SWITCHES IAW 145AMM 78-34-01 S HOOKS NOT DISCONNECTED REACTIVATED T/R PLUGS INSTALLED BOLTS STOWED OPS CHECK GOOD CLEAR MEL78-2
